# SDR 2008UALA03874

- Difficulty date: July 14, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 35,260 hours, 13,221 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL CORRODED AT AFT GIRT BAR FITTING.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT LCQ.  REPLACED R2 DOOR SILL PER SRM 51-40-00.
